Advertisement

Siberian Mathematical Journal

, Volume 7, Issue 2, pp 333–342 | Cite as

Embedding and extension theorems for one class of functions. II

  • S. V. Uspenskii
Article
  • 13 Downloads

Keywords

Extension Theorem 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literature Cited

  1. 1.
    S. V. Uspenskii, Embedding and extension theorems for one class of functions. I. Sib. matem. zh.,7, 1, 192–199 (1966).Google Scholar
  2. 2.
    L. D. Kudryavtsev, Direct and converse embedding theorems. Application of the variational method to solution of elliptic equations. Tr. Matem. in-ta im. V. A. Steklova Akad. Nauk SSSR,55, 178–200 (1959).Google Scholar
  3. 3.
    S. V. Uspenskii, Embedding theorems for weight classes. Tr. Matem. in-ta im. V. A. Steklova Akad. Nauk SSSR,61, 284–303 (1961).Google Scholar

Copyright information

© Consultants Bureau 1967

Authors and Affiliations

  • S. V. Uspenskii

There are no affiliations available

Personalised recommendations